# SDR 98ZZZX163

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365ES
- Make and model: Cessna 172R
- Aircraft serial: 17280023
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Cable
- Condition: Misrouted
- Location: Autopilot
- Part time: 489 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND AUTOPILOT SERVO CONTROL CABLE WRAPPED AROUND RT AILERON CONTROL CABLE.  MM DOES NOT SHOW THESE CABLES CROSSED.  INSPECTED CABLES FOR DAMAGE AND POSITIONED PROPERLY.  AIRCRAFT WAS DELIVERED FROM THE MANUFACTURER WITH THIS CONDITION.
